# SDR ASAA2021042534661

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 48,449 hours, 14,489 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Condition: Unsecure
- Location: Nr 1 Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE SPINNER REAR CONE BALANCE SCREWS REQUIRE TORQUE. GROUNDED - YES. TORQUED #1 ENG REAR SPINNER CONE BALANCE SCREWS REF TASKCARD 78472010.
